On homogeneous models of totally transcendental
Algebra i logika, Tome 30 (1991) no. 1, pp. 48-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1991_30_1_a4,
author = {K. Zh. Kudaibergenov},
title = {On homogeneous models of totally transcendental},
journal = {Algebra i logika},
pages = {48--73},
year = {1991},
volume = {30},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1991_30_1_a4/}
}
K. Zh. Kudaibergenov. On homogeneous models of totally transcendental. Algebra i logika, Tome 30 (1991) no. 1, pp. 48-73. http://geodesic.mathdoc.fr/item/AL_1991_30_1_a4/